# SDR DALA2022061704261

- Difficulty date: June 14, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 AFT CARGO COMPARTMENT SHEAR TIE CORROSION AT STA 1197 AND S-37L TO S-38L, CORRECTIVE ACTION: THE CORROED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40 (2277557)
